# SDR CALA2013090290939

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 40,409 hours, 16,714 cycles
- Engine: Iae V2522A5
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR WINDOW & FRAME FELL OUT AT 30E.  RESECURED FRAME.
